# SDR ASAA2020051832728

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: 4A049842
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,875 hours, 14,752 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK, #1 ENGINE, AT THE PUMP/HMU MATING SURFACE. GROUNDED - YES. REMOVED AND REPLACED FUEL PUMP REF B737-800 AMM TASK 73-11-11-400-801-F00 3.A THRU 6.
